# SDR DALA2024062406338

- Difficulty date: June 23, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 62,013 hours, 32,338 cycles
- System (JASC): 2610 · Detection System
- Part: Precooler
- Part number: UNKNOWN
- Condition: Faulted
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3126 -ATB- DUE ENG 1 BLEED FAULT WITH BLEED PRECOOLER FAULT. UNABLE TO CONTINUE DUE TO ICING CONDITIONS. CORRECTIVE ACTION: REPLACED ENG 1 PRECOOLER AND FAV CONTROL THERMOSTAT. (LP 5958270)
